# SDR AALA20021486

- Difficulty date: October 15, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N1436A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11426
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Torn
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CVG - FLT 1712 - EN ROUTE DFW-CVG, LEFT HYDRAULIC SYSTEM QUANTITY ALERT.  MANUALLY LOWERED GEARS AND FLAPS.  LANDED CVG WITHOUT INCIDENT.  REPLACED NR 1 HYDRAULIC SYSTEM O-RING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
